| Model Number |
8886661241 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, intra-operatively, while suturing, three to four sutures had the needle detach.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant products: 8886661241, 8886 6612-41 maxon 3-0 clr 75cm c13x36 (lot#:d2c2678fy), 8886661241, 8886 6612-41 maxon 3-0 clr 75cm c13x36 (lot#:d2c2678fy), 8886661241, 8886 6612-41 maxon 3-0 clr 75cm c13x36 (lot#:d2c2678fy).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted one suture.No needle was returned attached to the suture.The suture was measured using a metal ruler, calibrated asset nh02505, and determined the suture length to be 32 inches.The advertised suture length was 30 inches.The packaging was inspected and no damage or visual abnormalities could be identified.It was reported that the needle detached.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.